Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/15964
Title: Sequences of contractions and random fixed point theorems in dynamic programming
Authors: Nowak, Andrzej
Keywords: random fixed point theorems; dynamic programming; random parameters
Issue Date: 1981
Citation: Demonstratio Mathematica, Vol. 14, nr 2 (1981) s. 343-353
Abstract: In this paper we consider a non-stationary discounted dynamic programming model with a random parameter. We associate with this model a backward sequence of decision problems with increasing planning horizon, and study the asymptotic behaviour of optimal rewards. In this analysis we use some results on multifunctions and sequences of contractions, and apply a random analogue of the Banach fixed point theorem. Similar problems were investigated by Qapar [3], and we generalize his results.
URI: http://hdl.handle.net/20.500.12128/15964
DOI: 10.1515/dema-1981-0207
ISSN: 2391-4661
0420-1213
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Nowak_Sequences_of_contractions_and_random.pdf416,05 kBAdobe PDFView/Open
Show full item record


Uznanie autorstwa - użycie niekomercyjne, bez utworów zależnych 3.0 Polska Creative Commons License Creative Commons